admin / September 8, 2018

Abuse of Klonopin

Klonopin is the brand name of the Clonazepam. It comes under the benzodiazepine class of the drug. The drug is highly effective to deal with the several mental disorders like anxiety, seizure, panic attack, insomnia etc. it is very effective because it starts working on the mind within few minutes and makes the patient relaxed. People with the insomnia problem will also be able to sleep after taking the pills of Klonopin.

You must know that there are many situations which can bring several unwanted problems with the Klonopin therapy. It is noteworthy fact that Klonopin medicine is highly addictive in quality. Now we are going to mention about some of the situations when the patient will start abusing the Klonopin.

Ignorance of Medical history

The patients who are with the medical history of the drug abuse or alcoholic lifestyle are running on the very high risk of getting addicted to the medicine. It is better to tell every single fact to the doctor in advance before starting the use of the Klonopin.

Self-medication

The self-medication can be the biggest mistake that you can make in the case of the benzodiazepines class of the drugs. These particular classes of drugs like Klonopin are very sensitive because they work directly on the mind of the patient and thus you will start facing the problems like physical and mental dependency.

Long-term use

Klonopin is perfect when it is given to the patient for a very short period of time. The dose should be reduced gradually to make sure that the patient has not experienced any kind of withdrawal symptoms with it. Long terms use will either result in the tolerance of the medicine or the patient may start abusing the drug.

Depression

In case you already have a history of the depression and there are very high chances of getting addicted to the medicine. People with the past history of the suicidal thoughts are running on the high risk of getting addicted to this particular class of medicine.

Overdose

In some cases when the patient is taking the overdose mistakenly, the patient may be running at a very high risk of getting addicted to Klonopin. The patient may also die due to a very heavy overdose of the medicine and thus it should be taken only in the very small dose.

Side-effects

In some cases, it is seen that Klonopin is not effective and the patient start abusing this medicine. It usually happens when the patient skips the regular dose of the medicine.

FILED UNDER : Uncategorized